MAUDE Adverse Event Report: MASIMO - 40 PARKER RD RAINBOW SET M20-12; OXIMETER

MASIMO - 40 PARKER RD RAINBOW SET M20-12; OXIMETER
Model Number 4257
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the cable is getting rigid and provides bad values.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: four cables from the same lot were returned relating to this event.The returned cables were evaluated.External visual inspection showed the cables had torn outer jackets at the bend relief area of the rd15 connector.Theses tears are likely due to the cleaning solution used based upon the stiffness/hardness of the outer jackets at the torn area.The cables passed continuity testing and are fully functional when connected to a monitor.Measurement accuracy testing was performed with all of the cables and no issues were identified.

Brand Name
RD RAINBOW SET M20-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8220178
Report Number2031172-2019-00001
Device Sequence Number19240136
Product Code DQA
UDI-Device Identifier00843997011679
UDI-Public00843997011679
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4257
Device Catalogue Number4257
Device Lot Number17FGW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1